MathSciNet Relay Station
MathSciNet bibliographic data
MR2415056 (2010a:37028) 37B45 (37B40 54E40 54H20)
Kato, Hisao; Mouron, Christopher G. Hereditarily indecomposable compacta do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3689–3696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement